# SDR 95ZZZM700

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: MS250081
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT KIC019 - AKL-SYD - ON LANDING, BOTH RIGHT MAIN TIRES BLEW CAUSING GEAR DOOR AND FLAP TRACK DAMAGE.  FOUND NOSE GEAR SQUAT SWITCH (S480) OUT OF RIG.  RIGGED SWITCH PER MM 32.  REPLACED NR 4 BRAKE ANTI-SKID VALVE (LOOSE SOLENOID).  REPLACED RIGHT BRAKE CONTROL VALVE AS A PRECAUTIONARY MEASURE.  BRAKE CONTROL AND ANTI-SKID SYSTEMS TESTED OK PER MM 32.  REPLACED DAMAGED DOOR AND FAIRINGS.  ACCOMPLISHED B-CHECK AND RETURNED AIRCRAFT BACK TO SERVICE.
